Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fast pulse, palpitation. Blood test showed low iron. Took medications. Why still having fast pulse?

Lately, i woke up with fast pulse . I had this palpitiaons at night especially, in 2010 and in 2011 i was hospitalsed and the cardiologist told me the results were normal. Then I had a blood test at a clinic and the result showed that I was low in iron. Since then, I was on medication/ supplements Vit B complex, folic acid and iron for iron deficiency . I noticed that there is no improvement in my health when I discontinued the medication and I was hospitalised again in 2012, Aug and the doctor told me it was because of my 2 weeks period that I had lost blood and she confirmed that I got Anemia. I am taking Iberet folic 500gm now but why do I still have this fast pulse at night?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, palpitations can occur in other than anemia , like resting palpitations in hyperthyroidism, so you have consult first a physician and evaluate other causes of palpitation and chronic anemia.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor